MAUDE Adverse Event Report: Zimmer Biomet, Inc. NG ROT.HINGE KNEE TIB PLT SZ4; Prosthesis, Knee

Zimmer Biomet, Inc. NG ROT.HINGE KNEE TIB PLT SZ4; Prosthesis, Knee
Catalog Number 00588000400
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Aseptic loosening (4883)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately seven years and seven months post implantation due to tibial loosening and a fractured tibial bone.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4) d10- medical product 12mm diameter 100mm length straight stem extension combined length 145mm item# 00598801012 lot# 63965174.Tibial block and screws precoat size 4 5 mm thickness item# 00598800426 lot# 64059448.Tibial block and screws precoat size 4 5 mm thickness item# 00598800426 lot# 64027698.Articular surface with segmental hinge post size c 20 mm height item# 00585003020 lot# 63179186.Polyethylene insert size c item# 00585001395 lot# 63503582.G2- australia h3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
NG ROT.HINGE KNEE TIB PLT SZ4
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50036898
Report Number0001822565-2026-02681
Device Sequence Number9788547
Product Code JWH
UDI-Device Identifier00889024199026
UDI-Public(01)00889024199026(17)221231(10)63814357
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number00588000400
Device Lot Number63814357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexUnknown